# SDR 98UAL900448

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Torque Tube
- Part number: 213W31304
- Condition: Sheared
- Location: Rt Ram Air Door
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE VIBRATIONS AT DOOR 2 RIGHT FROM FLOOR.  AIRCRAFT RETURNED TO DEN.  *S/D*  FOUND RIGHT PACK RAM AIR DOOR TORQUE TUBE ASSEMBLY (213W3130-4) SHAFT SHEARED.  REPLACED TORQUE TUBE ASSEMBLY.
